Cai Hai-tao. The Periodic Cracks of an Infinite Anisotropic Media for Plane Skew-Symmetric Loadings[J]. Applied Mathematics and Mechanics, 1986, 7(2): 139-144.
Citation: Cai Hai-tao. The Periodic Cracks of an Infinite Anisotropic Media for Plane Skew-Symmetric Loadings[J]. Applied Mathematics and Mechanics, 1986, 7(2): 139-144.

The Periodic Cracks of an Infinite Anisotropic Media for Plane Skew-Symmetric Loadings

  • Received Date: 1984-12-14
  • Publish Date: 1986-02-15
  • This paper attempts to solve the periodic crack problems of infinitive anisotropic media for plane skew-symmetric loadings by means of the method of complex function. The problems are now reduced to the determination of two complex functions that must satisfy certain boundary conditions. In this paper, the stresses, the displacements and the boundary conditions are assumed to be periodic, md further, the stresses are assumed to be bounded at infinity. The solutions are expressed in closed forms.
  • loading
  • [1]
    Мусхелишвили Н.И.,.《数学弹性力学中的几个基本问题》,科学出版社(1958).
    [2]
    Лехницкий С.Г,《各向异性板》,科学出版社(1955).
    [3]
    Равии Г.Н.,《孔附近的应力集中》,科学出版社(1958).
    [4]
    Sih,G,C,and H .Liebowitz,Mathematical theories of brittle fracture,in Fracture H,Liebowitz ed.,Academic Press,2(1968).
    [5]
    路见可.关于周期应力平面弹性基本问题,力学学报.7,4(1964),316-327.
    [6]
    蔡海涛,平面弹性理论的周期接触问题.应用数学学报,2,2(1979),181 -195.
    [7]
    路见可.周期Riemann边值问题及其在弹性力学中的应用,数学学报.13,3(1963).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1679) PDF downloads(503) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return